# SDR AALA202206274369

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 57,898 hours, 23,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE LATCH FAILED CLOSE TEST. REMOVED AND REPLACED L1 DOOR SLIDE LATCH AA B737NG AMM 25-66-01-400-801.
